# SDR DHL2003748501

- Difficulty date: August 22, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 43,260 hours, 25,604 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK AT MFG, N/R 691F1-1601-005 MAIN PASSENGER CABIN SEAT TRACK L/H O/B STA. 688 STA. 738 CORROSION FOUND AT ATTACHING SCREWS, HOLES CRACKED OUT, TOOL MARKING IN CENTER OF TRACK.   REMOVED FAB. AND INSTALLED NEW SEAT TRACK P/N 60-6549 7178 T 6511 P.O. NR 0341745 FROM STA. 688 TO STA. 740 I.A.W. B-727 SRM 51-30-02, 51-30-8, 51-10-8, SEAT TRACK MACHINED ON TRAVELER 691T9-5001.
